# SDR 2023FA0000503

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: General aviation
- Aircraft: N780U
- Make and model: Piper PA-28-161
- Aircraft serial: 2842232
- Aircraft time: 7,696 hours
- Engine: Lyc O320D3G
- Engine time: 7,778 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Part time: 1,479 hours
- Component: Magneto, Slick, 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAGNETO IMPULSE COUPLING PAWL RIVETS LOOSE IN BASE PLATE.
